# SDR 96ZZZX92

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3168M
- Make and model: Piper PA-12
- Aircraft serial: 121847
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0025004
- Condition: Cracked
- Location: Elt
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY ARTEX WAS FOUND CRACKED ON LOWER SIDE UPON DISASSEMBLY OF ELT.  BATTERY EXPIRATION DATE IS JANUARY '96.  ELT EXHIBITED CORROSION DAMAGE TO LOWER CIRCUIT BOARD AND WAS INOPERATIVE.
